

ICSCC Memo #6, July 2006

The Official Publication of the International Conference of Sports Car Clubs

In This Issue:

- Race #9 & #10 SCCBC Mission Raceway Sept. 2-4 Announcement
- Race #11 CSCC Portland Int'l Raceway Sept. 9/10 Announcement
- Rule Change Proposal format and guidelines

President's Message

I hope everyone enjoyed a pleasant 4th of July race events from a whole new perspective. I I'm still working on school projects (don't believe what you hear - teachers don't get summers off!), Dan and I are excited about starting construction on our new house, and of course, there is lots of Conference business to attend to. We've even joked that we're almost too busy for the fun part – actual on-track racing!

Right now, it's three down, ten to go (six and seven, by the time this is distributed—Ed.). (No, it's not football season, or is it? Passing and punting did flash through my mind when I thought about this phrase!) By the time most of you read this, we will have completed half of our season. Then we'll be headed into the 'Fast and Furious' portion of our schedule with 2 races in August and 5 races in 4 weekends in September. We cap off the year with the Cascade En- Ideas for improving other aspects of Conference duro on October 21st.

That is a lot of racing in a short period of time. but I encourage you to make as many of the races as you can. Even if you aren't driving your car, why not come out for the day and help your club. By the end of the season our workers have been stretched pretty thin. Between Conference events, SCCA races, CART, Sovren, motorcycles, karts, and more, many of them Happy Racing, have worked nearly every weekend of the racing season. I'm sure they would appreciate your help and support. And it would be a great oppor- Linda Heinrich tunity to learn more about the operation of our ICSCC President

(1st of July in Canada!), and that all those illegal know that after watching our workers respond to fireworks you set off didn't catch anything on an incident at PIR during CART weekend, I fire! It's officially Summer, and for me that's walked away feeling very comforted and safe supposed to mean a little time off to relax. But knowing they are there for us. They are amazing and dedicated people. Interesting and funny, too! Remember, without all our volunteers, we couldn't be racing.

> Soon, it will again be time to submit and vote on new rule proposals for next year. One of the founding principles of Conference was the belief that drivers should have a say in creating the rules that directly affect them on track. This is your chance to make changes. So consider this a friendly reminder to start thinking about how you want to improve our competition regulations. Now is the time to be discussing potential rule changes with your fellow drivers and then talking with your Contest Board Representatives when they schedule club meetings.

> are also welcomed. I have heard from several of you already. Keep the ideas coming. To grow, we have to continue to look for ways to do things better. Feel free to call me at 503-297-8118 or send an email to racing2132@aol.com.

> Well, I'm off to Mission for a weekend of racing. After that, I'll see you in Spokane.

ICSCC Officials 2006

Please respect our volunteers—no calls or faxes after 9 p.m.

President	Linda Heinrich Racing2132@aol.com	3020 SW 66th Ave	Portland, OR 97225	503 297-8118
Vice President	Dick Boggs bdboggs@aol.com	13749 97th Ave. N.E.	Kirkland WA 98034	425 823-4883
Vice President	Bob Spreen rwspreen@comcast.net	42805 SE 164th St	North Bend, WA 98045	425-888-5343
Advisor	Dennis Peters dennislpeters@earthlink.net	7645 Ray Nash Dr. NW	Gig Harbor, WA 98335	253-851-2801 res. 253-405-2648 cell
Secretary	Katherine Whitworth icscc_sec@hotmail.com	4580 Viewmont Ave.	Victoria, BC V8Z 5L2	250-479-8975 res. 250-704-0075 fax
Treasurer / Advisor	Dan Heinrich Racing2132@aol.com	3020 SW 66th Ave.	Portland, OR 97225	503 297-8118
Race Steward	Art Metz streamline60@comcast.net	12221 E 22nd Ave.	Spokane, WA 99209	509-927-9358
Assistant Steward	Ron Muro rmuro1@msn.com	P.O. Box 87	Fairview, OR 97024	503-665-0785 res. 503-674-7507 fax
License Director	Bill Vine mrv@tx3.com	750 Watson St. N. #D1	Enumclaw, WA 98022-7316	360-825-2770 res
License Registrar	Olivia Muro OliviaConLicense@msn.com	P.O. Box 87	Fairview, OR 97024	503-665-0785 res. 503-674-7507 fax
Sound Control	OPEN	ICSCC Race Offi	ials Division Application for	Licensing
Memo Editor & Website	Danielle Baxter icscc@telus.net	P.O. Box Name (please print	րգմիեցngley B.C. V1M 2Bate մ	6 <u>84-8</u> 82-8078
Race Officials Div.	Lynn Rimmer lynnrimmer@shaw.ca	8620 1549hr SeteAd dress	Surrey, BC V3S 3N6	604 501 1503
Points Keeper	Mike Blaszczak	19106 NE 51st Street	Sammamish, WA 98074	425-753-6793 cell
	mike@screwylizardracing.com	Telephone # (incl ar		475 868-1832 fax
Medical Officer	Doug Jennings jennings47@comcast.net	467 Soln <u>ae Place NW</u> Position to be licens	Bremerton, WA. 98311 ed for	<u>360-692-62</u> 44
Legal Advisor	Charles Denkers	4208 SE Harrison Renewal Սլ	Milwaukie, OR 97222 grade New License _	503-222-6102 Bus
Insurance Advisor	John (Skip) Yocom skip.yocom@usi.biz	5201 NWINEW application, p	Msst อันเทิก Pal กาคริลาป exper	ള്ളൂള _ള 251-4246 Bus
Historian	Gerry Frechette gerryf@telus.net	2356 West 5th Ave.	Vancouver, B.C. V6K 1S5	604 734-4721 Tel & Fax
PR North / South	POSITIONS OPEN			
Banquet Facilitator	DeeAnn Lensen advancedspa@msn.com	16529 10 Sianature of Applica	• ,	604-951-8214
Banquet Support	Peggy Ann Walker tcracegirl@hotmail.com	18590 SW Longfellow Ave. Send application, a	Date Lake Oswego, OR 97035 Iong with \$10 (US) annual lice	360-537-9103 Bus nse fee, to :

Lynn Yeo 604-951-4068 16230 - 93A Ave. Surrey, BC V4N 4Z9

The ICSCC Memo is a publication of the International Conference of by the International Conference of Sports Car Clubs. Any reproducti sion of the International Conference of Sports Car Clubs, is prohibite	License Issued: License	imita-
tions but will not be held responsible for the content of such letters.	, ,	
number. The ICSCC Memo is printed in Canada by University Printe 2R5, tel. 604-882-8078. The publisher reserves the right to reject any		c 219 Fort Langley, BC, V1M

Sports Car Club of British Columbia presents THE GOLDEN ANNIVERSARY WEEKEND SEPTEMBER 2, 3 & 4, 2006

This event is sanctioned by ICSCC as a championship points race conducted under the 2006 ICSCC regulations and organized by the Sports Car Club of British Columbia at Mission Raceway Park in Mission, BC.

Entries Close: August 25, 2006

Entry Fees: ICSCC & other licenses: 3 days \$300.00 CDN \$280.00 US

Additional Group: 3 days \$165.00 CDN \$150.00 US ICSCC and other licenses 2 days \$220.00 CDN \$200.00 US Additional Group: 2 days \$100.00 CDN \$ 90.00 US Late Entry \$ 50.00 CDN \$ 45.00 US Westcoast Sportscar Champ. \$230.00 CDN \$210.00 US WSC & ICSCC Combo: 2 days \$330.00 CDN \$300.00 US WSC & ICSCC Combo: 3 days \$410.00 CDN \$390.00 US Novice: 1 day C/W or O/W \$130.00 CDN \$118.00 US Pit Passes (5 free with entry) \$ 7.50 CDN \$ 7.00 US

Please make cheques payable to SCCBC

Transponders: Weekend rental at track \$55.00 CDN / \$45.00 US: One Day rental is \$30 CDN / \$25 US

Open Practice: The track will be available for practice Friday from 10am - 4pm. Licenses & Club card are required.

Cost is \$125.00 CDN / \$115.00 US or \$60CDN / \$55US after 2pm Pay at the gate.

ALL PRICES INCLUDE 6% Goods & Services Tax

Paved Paddock Spaces: To reserve a paved paddock space, both your entry form and paddock reservation request must be *complete and include payment*. The Paddock Reservation Form located on www.sccbc.net under the Driver Information Page. Please indicate your 1st, 2nd and 3rd choices. They will be assigned in the order the entries are received. If your entry is late or you do not indicate your choices, your pit assignment will be determined from any remaining.

Mail Entries to: SCCBC Registrar E-mail: registrar@sccbc.net (preferred)

Cheryl Ward Phone: (604) 941 5347 (No calls after 9pm)

1667 McPherson Drive Fax: (604) 941-5394

Port Coquitlam, BC V3C 6C9

Registration Hours: Friday 5:30 pm - 8:00 pm (Tech MAY NOT be available Friday!)

Saturday 7:00 am - 12:00 pm Sunday 7:00 am - 12:00 pm

Monday 7:00 am – 10:00 am PRE REGISTERED ONLY

Notes: 1) There are recycling containers for waste fluids and garbage cans along the back road of the paddock, please do your part to clean up.

- 2) Consumption of Alcoholic Beverages is **NOT PERMITTED** during an event.
- 3) Weekend schedule will be available at Registration.
- 4) Skateboards, roller blades and scooters are **NOT PERMITTED** in the paddock.

Saturday and Sunday: Group Rotation: 5; Mandatory Tech Group 4 Monday Group Rotation: 6; Mandatory Tech: Group 5

GROUP	1 PROD	A-B-C	-D Prod, SPU, SPM, SPO, Sport BMW
GROUP	2 PROD	E-F-G	-H-I-J Prod, C Rabbit, PRO 7, S Miata, CS Miata, HC4
GROUP	3 FORM	Club F	Ford, F Ford, FLibre, FAtlantic, F Mazda, F2
GROUP	4 GT	GT1-2	-3, AS, ITE, RS, PRO 3, HC1
GROUP	5 GT/IT	GTLite	e, ITA-B-C, ITS, E-F-G-H Imp Prod
GROUP	6 FORM	/SR FVee,	F440/500, A-B-C-D-E-F SR, S2000, Legends
GROUP	7 NOVIC	CE CW Novice	e Closed Wheel
GROUP	8 NOVIC	CE OW Novice	e Open Wheel
GROUP	9 WSC	WestC	Coast SportsCar Championship

SPORTS CAR CLUB OF BRITISH COLUMBIA

PRESENTS

THE GOLDEN ANNIVERSARY WEEKEND SEPTEMBER 2, 3, & 4, 2006

Friday: Registration from 5:30 to 8:00PM. Tech MAY NOT be available on Friday

MAIN GATE LOCKED AT 10:30PM

Saturday:

6:30	Ma	ain Gate	Opens	REGISTRATION & TECH OPENS		
7:30				Mandatory Novice Track tour with License Director - Meet in Hot Pits		
8:00				Novice Drivers' meeting with License Director Pit 1		
8:30	-	8:45		GROUP 5	PRACTICE	15 min
8:50	-	9:05		GROUP 6	PRACTICE	15 min
9:15	-	9:30		GROUP 1	PRACTICE	15 min
9:35	-	9:50		GROUP 2	PRACTICE	15 min
10:00	-	10:15		GROUP 3	PRACTICE	15 min
10:20	-	10:35		GROUP 4	PRACTICE	15 min
10:45	-	11:10		GROUP 8 NOVICE OPEN WHEEL	PRACTICE	25 min
11:15	-	11:40		GROUP 7 NOVICE CLOSED WHEEL	PRACTICE	25 min
11:50	-	12:40		LUNCH		
12:00				DRIVERS MEETING @ TECH REGISTRATION CLOS	SED	
12:40	-	1:05		GROUP 7 NOVICE CLOSED WHEEL	PRACTICE	25 min
1:15	-	1:35		GROUP 8 NOVICE OPEN WHEEL	PRACTICE	25 min
1:45	-	2:00		GROUP 5	QUALIFYING	15 min
2:05	-	2:20		GROUP 6	QUALIFYING	15 min
2:30	-	2:45		GROUP 1	QUALIFYING	15 min
2:50	-	3:05		GROUP 2	QUALIFYING	15 min
3:15	-	3:30		GROUP 3	QUALIFYING	15 min
3:40	-	3:55		GROUP 4	QUALIFYING	15 min
4:00	-	4:15		GROUP 9 WSC	PRACTICE	15 min
4:20	-	4:50		GROUP 8 NOVICE OPEN WHEEL	RACE	30 min
5:00	-	5:30		GROUP 7 NOVICE CLOSED WHEEL	RACE	30 min
10:30PM			MAIN GATE CLOSED AND LOCKED - OPENS	AT 7:00AM		

Sunday: NOTE: PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS

Sullua	y. NOTE. FLEASE		, , <u> </u>	ASE DO NOT BEOCK FAVED LANES WHILL LOAD	INO TRAILLING	
6:30	MAI	N GATE	OPENS	REGISTRATION & TECH OPEN		
8:30	-	8:45		GROUP 5	QUALIFYING	15 min
8:50	-	9:05		GROUP 6	QUALIFYING	15 min
9:15	-	9:30		GROUP 1	QUALIFYING	15 min
9:35	-	9:50		GROUP 2	QUALIFYING	15 min
10:00	-	10:15		GROUP 3	QUALIFYING	15 min
10:20	-	10:35		GROUP 4	QUALIFYING	15 min
10:45	-	11:00		GROUP 9 WSC	QUALIFYING	15 min
11:05	-	11:20		GROUP 8 NOVICE OPEN WHEEL	PRACTICE	15 min
11:30	-	11:45		GROUP 7 NOVICE CLOSED WHEEL	PRACTICE	15 min
11:45	-	12:35		LUNCH		
12:00				DRIVERS MEETING @ TECH REGISTRATIO	N CLOSED	
12:35	-	1:05		GROUP 5	RACE	30 min
1:15	-	1:45		GROUP 6	RACE	30 min
1:55	-	2:25		GROUP 1	RACE	30 min
2:35	-	3:05		GROUP 2	RACE	30 min
3:15	-	3:45		GROUP 3	RACE	30 min
3:55	-	4:25		GROUP 4	RACE	30 min
4:35	-	5:05		GROUP 8 NOVICE OPEN WHEEL	RACE	30 min
5:15	-	5:45		GROUP 7 NOVICE CLOSED WHEEL	RACE	30 min

Continued...

SPORTS CAR CLUB OF BRITISH COLUMBIA

PRESENTS

THE GOLDEN ANNIVERSARY WEEKEND SEPTEMBER 2, 3, & 4, 2006

SCHEDULE CONTINUED

Monday: NOTE: PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS

7:00	MAI	N GATE	OPENS	REGISTRATION & TECH OPEN		
9:00	ı	9:15		GROUP 6	QUALIFYING	15 min
9:20	ı	9:35		GROUP 1	QUALIFYING	15 min
9:45	ı	10:00		GROUP 2	QUALIFYING	15 min
10:00	ı			REGISTRATION CLOSED		
10:05	ı	10:20		GROUP 3	QUALIFYING	15 min
10:30	ı	10:45		GROUP 4	QUALIFYING	15 min
10:50	ı	11:05		GROUP 5	QUALIFYING	15 min
11:15	ı	11:30		GROUP 9 WSC	QUALIFYING	15 min
11:30	ı	12:30		LUNCH		
11:45				DRIVERS MEETING @ TECH		
12:30	ı	1:00		GROUP 6	RACE	30 min
1:10	ı	1:40		GROUP 1	RACE	30 min
1:50	ı	2:20		GROUP 2	RACE	30 min
2:30	-	3:00		GROUP 3	RACE	30 min
3:10	-	3:40		GROUP 4	RACE	30 min
3:50	•	4:20		GROUP 5	RACE	30 min
4:30	1	5:30		GROUP 9 WSC	RACE	60 min

GROUP 1: A-B-C-D Prod, SPO, SPM, SPU, Sport BMW

GROUP 2: E-F-G-H-I-J Prod, C Rabbit, PRO 7, SM, CSM, HC4 GROUP 3: C FFord, FFord, FLibre, FAtlantic, FMazda, F2

GROUP 4: GT1-2-3, RX7, AS, ITE, RS, HC1, PRO 3 GROUP 5: GTLite, ITA-B-C, E-F-G-H Imp Prod, ITS GROUP 6: Fvee, F440/500, A-FSR, S2000, Legends

GROUP 7: Novice Closed Wheel GROUP 8: Novice Open Wheel

GROUP 9: WestCoast SportsCar Championship

ALL TIMES ARE SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION

SCCBC Race Chairman: Tom Roy (proposed schedule)

This schedule forms part of the Supplemental Regulations

Steward's Soapbox & Penalty Box

The ICSCC Race Steward is unavailable to write his usual column and the Penalty Box this month.

He, and they, will return soon.

Wanted: 1995 post-dated Conference helmets. They are still legal for club events. Contact Phil Edwards at 206-226-4915 or superalfa@aol.com

SCCBC Event Supplementary Regulations 2006

Your application/entry to the event constitutes acceptance of these Supplementary Regulations. Infractions will result in penalties being assessed to the driver.

- 1. All events are to be held on the Mission Raceway Park road course in a counter clockwise direction.
- 2. All events will be timed & scored by the AMB Transponder System. Race cars must have a suitable transponder installed and operating in each session.
- 3. Open to cars eligible under ASN Canada FIA, CACC, SCCA or ICSCC current regulations.
- 4. Insurance shall be as per ASN Canada FIA and CACC regulations or ICSCC as applicable.
- 5. All competitors, entrants, crewmembers and guests must sign the official release agreement and waiver.
- 6. All minors (under 19) require a signed "minor waiver" for each event (available at Registration).
- 7. Minors (16 and over) are allowed to be in hot pits **provided** a parent/legal guardian has signed the appropriate minor waiver.
- 8. NSF cheques will be charged an additional \$25.00 Canadian fee.
- 9. Competitors affected by a race cancellation will be notified by telephone, if possible, or by first class letter.
- 10. Consumption of alcohol during an event is <u>NOT PERMITTED</u> at Mission Raceway Park! You are responsible for the behavior of your crew and guests.
- 11. Registration & Tech hours and procedures for handling Late Entries as per the race announcement.
- 12. Driver Services and the Official Notice Board are located in the SCCBC Clubhouse near Pregrid.
- 13. Novice/License Director will be located just west of the entrance to pit lane.(ICSCC-Pit 1/ CACC-Pit 77)
- 14. No racing engines may be started prior to 8:50am. Warm as quietly as possible until 9:00am.
- 15. The scales will be open Saturday from noon and Sunday all day.
- 16. No skateboards, scooters, or roller blades. Bicycles and small motorized vehicles allowed by permission of the Race Chairmen only. Permission may be withdrawn at any time. **NO ONE UNDER 16 IS ALLOWED TO OPERATE A MOTORIZED VEHICLE!**
- 17. Both front paved lanes in the Paddock area run EASTBOUND after 8:50am. Rear lane is two way. Speed Limit: SLOW excessive speed will be subject to penalties assessed by the Race Chairmen.
- 18. Refueling not allowed in Pregrid. Fueling in the Hot Pits requires a crewmember assigned only to manning a fire bottle.
- 19. NO SMOKING allowed in Hot Pits, Pregrid, or any Mission Raceway Park Building, no animals allowed in Hot Pits or Pregrid.
- 20. The Hot Pit speed limit is Fifty (50) Kilometers per hour (30 mph). The Hot Pit Lane ends at the Starters Tower.
- 21. Only ONE support vehicle allowed in Paddock/Pit area. Roads **MUST** remain clear. All Support vehicles and trailers must be parked perpendicular to the track unless permission is obtained in writing from the organizer.
- 22. No race vehicle may exceed 95decibels (db) measured at 50ft. from the racing surface. Readings will be taken at an acceleration point Cars exceeding the db limit will have one or more of their Qualifying times in that session erased, or be *disqualified* from their race.
- 23. Damage to track, grounds, buildings or equipment, regardless of cause, will be charged to the driver responsible. Damage to paved areas may result in fines. You are required to protect the asphalt from damage by jacks, jack stands, poles, etc.
- 24. If entries exceed the number of cars allowed on the track (determined by the Race Chairmen) for a particular group, drivers and cars entered, as an "additional entry" will be restricted from participating, based on the date the entries were received. This is in order to allow participation by those for whom the event is their primary event, including novices upgrading to a championship event.
- 25. All entries for this event shall present, at tech inspection, empty sealable container(s) marked with the driver's name and number, capable of holding 8L. (2 gal.) of liquids. These are to be used to hold all oil, cleaners, brake fluid, etc. There are recycling containers for these fluids along the back road of the paddock near the garbage cans.
- 26. All hazardous waste spills are to be reported to the Race Chairman. Anyone caught dumping oil will be FINED and BANNED from the raceway. There are recycling containers for these fluids along the back road of the paddock near the garbage cans.
- 27. **DO NOT BLOCK THE PAVED PADDOCK LANES DURING RACES.** Trailers may be loaded at the back of the paddock.
- 28. **Tire scrubbing is not allowed at any time during practice or qualifying sessions**. Scrubbing is allowed only on the pace laps preceding the initial green flag starting a race, or under pace car control.
- 29. The importation and use of leaded fuels for use in motor vehicles is permitted in Canada only for use in racing vehicles. Leaded fuel is not available for sale at gas stations in Canada.
- 30. No open fires anywhere! Barbecues will be the only exception as long as they are away from any combustible source such as gas cans, gas tanks or fuel cells, etc.
- 31. No overnight camping at the track Sunday night without permission, please contact the SCCBC President.
- 32. Gates are locked for the evening at 10:30pm and reopened at 7:00am. In case of emergency please call the emergency access number posted on the inside of the front gate. There is a pay phone at the far east end of the spectator parking lot.
- 33. Long pants, sleeved shirts, closed toe shoes, and visible wristbands are to be worn in the Pregrid, Hot Pits and Impound areas.
- 34. Cars arriving at Pregrid after the 5-minute warning will be put at the back of the grid
- 35. All pets must be on a reasonable length leash while on site.
- 36. Late Registrations on Sunday MAY be accepted, at the Race Chairmen's discretion.
- 37. **BLEND LINE.** On entering the track, keep **four (4) wheels** to the right of the solid line, **two (2) wheels** to the right of the dash line.
- 38. Entrants in the Solo 1 group must comply with all sections of the 2006 CACC Solo Events Rules, Section 4, pertaining to Hillclimbs



ICSCC RACE ENTRY FORM

Please type or print

Complete all information and sign entry

© ICSCC 02/26/06

CLASS GROUP CAR # OTHER ENTRY FEE (TOTAL) \$ BAYMENT	DO NOT WRITE IN THIS SPACE									
ENTRY FEE (TOTAL) \$ DAYMENT	CLASS		GROUP			CAR#			OTHER	
ENTATILE (TOTAL)	ENTRY FEE (TOTAL)			\$				PAYMENT		

NOTE: SEPARATE ENTRY FORMS MUST BE SUBMITTED FOR EACH RACE GROUP ENTERED

NAME STREET ADDRESS									
CITY STATE / PROV ZIP / POSTAL CODE AR	EA CODE / TELEP	HONE NU	MBER						
EMAIL ADDRESS (if applicable) CLUB AFFILIATION GR	OUP / CLASS ENT	ERED (se	e below	')					
RACE GACC NON-ICSCC CAR#									
LICENSE # SCCA OTHER (Must be a 700 series number)									
FOR NOVICE RACE ONLY: OPEN WHEEL CLOSED WHEEL TRANSPONDER # (Mandatory	<i>d</i>)								
TOR NOVICE RACE ONE 1.	,								
CAR MAKE CAR MODEL CAR COLOR(S)									
SPONSOR(S)									
DATE OF EVENT THIS IS	THIS IS # RACES ENTERED								
☐ FIRST ENTRY ☐	ADD'L ENTRY								
	PAID PASSES	TOTAL I	ENCLOS	SED					
CLUB FEE \$		\$							
PERSON / TELEPHONE # TO CONTACT IN CASE OF EMERGENCY									
CREW NAME(S) PREPAID? YES NO CREW NAME(S)	PRI	EPAID?	YES	NO					
1.	110	LI AID.							
2. 5.									
3. 6.			П						
YOUR GROUP AND CLASS CHOICES ARE (enter in box above):									
GROUP 1									
GROUP 2 DE Prod DF Prod DG Prod DI Prod DJ Prod DCR DPro-7 DSpec Miata DClub Spec Miata DHonda 4									
GROUP 3									
GROUP 4									
GROUP 5 DITA DITB DITC DITS DGTL (formerly GT-4 & GT-5) DEIP DFIP DGIP DHIP									
GROUP 6									
GROUP 7 NOVICE Closed Wheel OR GROUP 8 NOVICE 0	pen Wheel								

The undersigned represents and affirms to the sponsoring club, as well as the ICSCC, that the undersigned has reviewed and agrees to compete under the current ICSCC competition regulations and any supplementary regulations which may be issued by a sponsoring club pertaining to this event.

The undersigned further certifies that the car's equipment complies with current ICSCC competition regulations.

The undersigned certifies that the undersigned has read the race announcement and holds a competition license authorizing the undersigned's participation in this race event.

The undersigned releases unto ICSCC and the sponsoring club the rights to use the undersigned's name and images of both the undersigned and the undersigned's automobile for promotional purposes as deemed fit by the ICSCC and/or the sponsoring club.

2006 ICSCC Memo Submission Deadlines

Issue:	Deadline:	To include:
#7	August 9	Races 12 & 13, 2nd points, CSCC Enduro
#8	Sept.13	Rule changes, 3rd points, 1st banquet announcement
#9	Oct. 18	Final points, 2nd banquet announcement
#10	Nov. 29	2007 License application & medical forms, rule changes

Deadlines are for submission of material for each issue

Commercial Advertising Rates:

Full page \$80 / issue for full year, or \$110 / issue 1/2 page \$50 / issue for full year, or \$70 / issue 1/4 page \$30 / issue for full year, or \$40 / issue 1/8 page \$20 / issue for full year, or \$25 / issue Commercial classified \$10 / issue full year or \$12 / issue

Memo Editor: Danielle Baxter

P.O. Box 219

Fort Langley, BC V1M 2R5

604-882-8078 or icscc@telus.net

You can post your own *non-commercial* ad on the ICSCC Drivers' Meeting Forum Buy & Sell board!

Go to www.icscc.com/discus/...

Please read the guidelines for use of the board. Please post a notice when an item is sold, as posts are rarely culled. (Lots of ads, with lots of 'sold' notices, makes the board more attractive than being sparse and tidy would.)

,...., Photos on the 'Net!

Rainbow Action Imagery has photos of your car on the internet. At our website you can see all the phothe internet. At our website you can see all the photos from an event in one place, pick the ones you like, and order them online. To see your photos:

1. Go to www.dotphoto.com
2. Enter username gerryf and password rainbow
3. Pick a photo gallery to view

From there, follow directions for ordering online or contact Gerry or Sue for further info, at

gerryf@telus.net or phone us at 604-734-4721.



Spare Parts ICSCC (and related) News

The 2007 rule change proposal format, to be used for proposing changes to the ICSCC competition regulations to take effect in 2007, is in this issue of the Memo. It can also be found, along with blank templates for drafting proposals, on the ICSCC website on the Forms page.

Note that no explanation on the intent of, or rationale for, proposed changes will be published as part of the official rule change proposal documentation. The ICSCC Drivers' Meeting web forum welcomes such discussion, and the Memo Editor will publish letters on rules or any topic, subject to space availand common editorial considerations ability (including brevity, clarity, etc.).

Mission July 8/9 race results should have been published in this issue of the Memo, but due to the very short time between the race and the print deadline this was not possible. The Memo Editor apologizes for any resulting inconvenience. These race results are available on the ICSCC website (www.icscc.com) and will be published in Memo #7.

Hubbard/Downing Inc. Announces the HANS, Head and Neck Support® to be custom fitted and expertly serviced locally to Northwest Racers

For the first time since the inception of the HANS® device in the mid 1980's, a nationwide servicing dealer program has been introduced to bring the information and expertise necessary for proper fit and selection of this important safety device directly to the racer. Recognizing the need to explain, demonstrate, custom fit and sell the HANS® device, a search began in 2002 to locate just the right company to present the device to the Pacific Northwest racing community.

After a very careful search, Armadillo Racing Enterprises of Bremerton Washington has been selected to represent the HANS® device to racers in Washington, Oregon, Idaho, and Montana. "We are honored that Hubbard/Downing has selected our company to bring the HANS® device to northwest racers. They set very high standards because of the serious nature of driver safety and because of the need to be sure the correct model of the device is properly fitted to the exact need of each racer. Our 17 years in the safety equipment business, selling and servicing racers trackside through our 28 ft. showroom/trailer and our respected business reputation was the reason we were chosen."

In addition to representing the HANS® device, Armadillo Racing is your complete trackside store featuring these great products: Red Line Oil (most all oils and gear lubes in stock including Water Wetter), Safety Equipment (Bell, Simpson, Bieffe, Momo and OMP helmets, gloves, shoes, suits) and featuring Carbon-X Underwear; Goodridge Competition Plumbing; Numbers, Letters, Nuts and Bolts, stop watches, brake pads, Mechanix Wear gloves, chemicals, too much inventory to list. They also carry a great selection of racing books and fanwear. If you need it, there is a good chance ARE has it at the track on race weekends.



"Andy supplies great products at reasonable prices and has an amazing inventory at track side."

- Alastair Lockett '67 Mustang SPO

"Armadillo Racing & Andy Collins is Great! What's better is dealing with real people, selling real products, and being local to boot. Thanks, gang, for being there and providing the support, education and experience." — **Rob Barker**

"Andy is fair and good to deal with. Good to work with an honest person that will work with you." — Phil Edwards RX-7

On Track With All Your Racing Needs • www.armadilloracing.com • 1-888-211-9129 (Toll free USA and Canada)

Race Registrars: 2006	Street Aderes Chair Men: 2006
CASCADE SPORTS CAR CLUB: Margie Burgesser P.O. Box 577 Banks, OR 97106 Phone: 503-324-9436 / Fax: 503-324-9437 Email: margieb@direcway.com	City, CASCADE, STORES CAR CLUB: Gary Bockman Telephone Wild Blood Collect Portland, OR 97219 Position Report For Supplied From Position Burney Position Burney Position Burney Property Proper
INTERNATIONAL RACE DRIVERS CLUB: Cecilia Hill 2127 163rd Drive SE Snohomish, WA 98290 Phone: 425-334-7435 Email: irdc_reg@hotmail.com	Ryan Marshall If new application 4 please outline training and experience: Enumclaw, WA 98022 360-802-4414 vrruumm@skynetbb.com
NORTHWEST MOTORSPORTS: Kathryn Kemme 7402 E Sprague Ave. Spokane Valley, WA 99212 Phone: 509-928-0701 Email: joeracer@netzero.net	NORTHWEST MOTORSPORTS: Sign ଲିପ୍ଲେଷ୍ଟ ନ୍ୟାଡ଼licant Date 15221 N Shady Slope Rd Sign ଲିପ୍ଲେଷ୍ଟ ନ୍ୟୁ ଅନ୍ତର Date Phone: 509-466-4612 / Fax: 509-467-9826 Send application along with \$10.(୯୮) annual license fee, to:
SPORTS CAR CLUB OF B.C.: Cheryl Ward 1667 McPherson Dr Port Coquitlam, BC V3C 6C9 Phone: 604-941-5347 / Fax: 604-941-5394 Email: registrar@sccbc.net	Lynnsports CAR CLUB OF B.C.: 604-951-4068 1623P-93A Ave. Surrey-Pshorewood Drive DateReferences BC V9P 1S1 Canada Licerseussusso-248-6614 License #: Email: tomroy13@shaw.ca
TEAM CONTINENTAL: N/A for 2006	TEAM CONTINENTAL: N/A for 2006

2007 ICSCC CONTEST BOARD RULE CHANGES

Page 1 of xx

_							
	YES	NO	Item	Page	Club	Section/	PROPOSAL
			#	#		Jurisdiction	

(As per Section 1A, A and B., from page 6 of the 2006 Competition Regulations)

Le	eave Bla	nk	-	
	·			

***INSTRUCTIONS ON SUBMITTING RULE CHANGE PROPOSALS**

- 1. Explanations of rule proposals will NOT be published *.
- 2. Leave "Yes" and "No" BLANK. This information will be added once the vote has taken place.
- 3. Leave "Item #" BLANK. Once all the proposals have been received, they will be will numbered.
- 4. Type or print in block capitals. Unclear proposals cannot be promulgated.
- 5. You are required to provide the "page number" on which the rule to be modified is currently published.
- 6. Provide the club initials that are submitting the rule change proposal.
- 7. Provide the "Section (rule number) in its **entirety** and its jurisdiction (E, C or E/C).
- 8. When "adding" words/sentences, etc. use "underscore" to designate the addition. (eg Addition)
- 9. When "deleting" words/sentences, etc. use "strikethrough" to designate the deletion. (eg Deletion)

^{*} The ICSCC Drivers' Meeting forum (http://www.icscc.com/discus)is an excellent place to explain and discuss proposed rule changes. Letters to the Memo Editor on any topic will be published as space allows.

	2006 ICSCC I	Event Sc	thedule
Date	Event	Club	Location
March 4	RATS Meeting	All	Best Western Peppertree Inn, Auburn
March 11	Driver Training	IRDC	Pacific Raceways, Seattle
March 12	NWERS 4 hour Enduro	IRDC	Pacific Raceways, Seattle
March 18	Driver Training	CSCC	Portland International Raceway
March 18/19	Driver Training	VMSC	Western Speedway
March 24/25/26	Driver Training	NWMS	Spokane Raceway Park
March 25	Driver Training	TC	Portland International Raceway
March 31	Play Date	IRDC	Bremerton Motorsports Park
May 5	Driver Training	CSCC	Portland International Raceway
May 6/7	Race #1 (rotn 3; no chicane)	CSCC	Portland International Raceway
May 20/21	Race #2 (rotn 4)	IRDC	Pacific Raceways
May 25	Driver Training	TC	Portland International Raceway
June 2	Driver Training	CSCC	Portland International Raceway
June 3/4	Race #3 (rotn 5; chicane)	CSCC	Portland International Raceway
June 24/25	Driver Training	NWMS	Spokane Raceway Park
July 8/9	Race #4 (rotn 6)	SCCBC	Mission Raceway Park
July 9	Driver Training	IRDC	Pacific Raceways
July 14/15/16	Races #5/#6 (rotn 1/2)	NWMS	Spokane Raceway Park
July 26	Play Date (tentative)	IRDC	Bremerton Motorsports Park
August 5/6	Race #7 (rotn 3)	IRDC	Pacific Raceways
August 19/20	Race #8 (rotn 4)	SCCBC	Mission Raceway Park
September 2/3/4	Race #9/10 (rotn 5/6)	SCCBC	Mission Raceway Park
September 8	Driver Training	CSCC	Portland International Raceway
September 9/10	Race #11 (rotn 1; chicane; no Novice OW)	CSCC	Portland International Raceway
September 22	Driver Training	CSCC	Portland International Raceway
September 23/24	Race #12 (rotn 2; chicane)	CSCC	Portland International Raceway
September 28	Driver Training	TC	Portland International Raceway
Sept. 30/Oct. 1	Race #13 (rotn 3)	IRDC	Pacific Raceways
October 20	Driver Training	CSCC	Portland International Raceway
October 21	8 Hours of the Cascades Enduro	CSCC	Portland International Raceway
October 27/28/29	Driver Training	NWMS	Spokane Raceway Park
October 28	Play Date	IRDC	Bremerton Motorsports Park
November 11	ICSCC Banquet	All	SeaTac Marriott Hotel

ΑII

SeaTac Marriott Hotel

November 11/12

ICSCC Fall Meetings



CASCADE SPORTS CAR CLUB

Presents

Jim Swanson Memorial X September 9 & 10, 2006

This is a Chicane race run from the Pro Pits

Entry to PIR will be through Turn 8 only

The Bridgestone Bridge will be open from Saturday morning until Sunday evening

This race is sanctioned by ICSCC, under the 2006 Competition Regulations as a championship race, organized by Cascade Sports Car Club and held at Portland International Raceway. Gary Bockman, Race Chairman, may be reached at 503-288-4571 until 9 p.m. or by email at bsiracing@msn.com

ENTRIES OPEN: Upon receipt of this announcement **ENTRIES CLOSE:** Postmark or Fax by: August 30, 2006

ENTRY FEES: ICSCC or others – cash/check/Visa/MasterCard price \$195.00

Cascade Members- cash/check/Visa/MasterCard price\$185.00Additional Race Entry\$100.00LATE ENTRY FEE\$50.00Pit/Spectator passesFree

Registration and tech will be set up at PIR on Friday evening from 6 to 8 p.m.

Mail entries to: Registrar CSCC Telephone: 503-324-9436

Margie Burgesser (please no calls after 10:00pm)

P.O. Box 577 Fax: 503-324-9437

Banks, OR 97106 Email: margieb@hughes.net

IMPORTANT NOTICE:

Only <u>ONE</u> support vehicle OR trailer in your pit area will be allowed. Additional parking is in the grass area. Drivers are responsible for the actions of their crewmembers: you may be disqualified as a result of their actions anywhere at PIR! The area to the north of the Pro Tower is reserved parking for ICSCC and CSCC officials: please do not park there, as you will be asked to move.

Class Rotation 1 Mandatory Tech for All Group 6 Cars

Grp #1 – A-B-C-D Prod, SPO-M-U, SBMW

Grp #2 – E-F-G-H-I-J Prod, CR, Pro7, SM, CSM, HC4

Grp #3 – CF, FF, FL, FA, FM, F2

Grp #4 – GT1-2-3, AS, ITE, RS, HC1, Pro3 Grp #5 – ITA-B-C-S, GTL, E-F-G-H Imp Prod Grp #6 – FV, FFF/500, S2, A-B-C-D-E-F SR

Grp #7 – Novice C/W

Grp #8 – Novice O/W



CASCADE SPORTS CAR CLUB

Presents

Jim Swanson Memorial X

September 9th & 10th, 2006

FRIDAY

6:00pm – 8:00pm Registration- Second Floor of the Pro Tower

6:00pm – 8:00pm Tech- East end of the paddock

SATURDAY

7:30am - 1:30pm Registration 7:30am - 2:30pm Tech Inspection

8:00am - Novice Track Tour @ base of Pro Tower

8:30am - MANDATORY NOVICE MEETING WITH LICENSE DIRECTOR

 9:00am
 - 9:20am
 Practice Group 1

 9:27am
 - 9:47am
 Practice Group 2

 9:54am
 - 10:14am
 Practice Group 3

 10:21am
 - 10:41am
 Practice Group 4

 10:48am
 - 11:08am
 Practice Group 5

 11:15am
 - 11:35am
 Practice Group 6

 Novice C/W Practice

11:53pm - 1:00pm **LUNCH !!!**

12:15 pm Drivers Meeting MotoX Stand

1:05pm - 1:25pm Novice C/W Practice 1:35pm - 1:57pm Group 1 Qualifying 2:07pm - 2:29pm Group 2 Qualifying

2:35pm *MANDATORY* NOVICE MEETING WITH LICENSE DIRECTOR

2:39pm - 3:01pm 3:11pm - 3:33pm 3:43pm - 4:05pm 4:15pm - 4:27pm

Group 3 Qualifying Group 4 Qualifying Group 5 Qualifying Group 6 Qualifying

4:15pm <u>Senior Observers to Pre-Grid</u>

4:40pm - 5:10pm Novice C/W Race

JOIN US FOR AN END OF DAY BBQ SUNDAY

7:30am - 10:00am Registration 7:30am - 11:00am Tech Inspection 9:00am - 9:20am Group 1 Qualifying 9:30am - 9:50am Group 2 Qualifying 10:00am - 10:20am Group 3 Qualifying 10:30am - 10:50am Group 4 Qualifying Group 5 Qualifying 11:00am - 11:20am Group 6 Qualifying 11:30am - 11:50am

ualifying L_____

11:50pm - 1:00pm LUNCH !!!
12:10pm Mandatory Drivers Meeting MotoX Stand

 1:10pm
 - 1:40pm
 Race Group 1

 1:50pm
 - 2:20pm
 Race Group 2

 2:35pm
 - 3:05pm
 Race Group 3

 3:15pm
 - 3:45pm
 Race Group 4

 4:00pm
 - 4:30pm
 Race Group 5

 4:40pm
 - 5:10pm
 Race Group 6

Grp 1 A-B-C-D Prod, SPO-M-U, SBMW

Grp 2 E-F-G-H-I-J Prod, CR, Pro7, SM, CSM, HC4

Grp 3 CF, FF, FL, FA, FM, F2 Grp 4 GT1-2-3, AS, ITE, RS,

HC1,PRO3

Grp 5 ITA-B-C-S, GTL, E-F-G-H Imp Prod

Grp 6 S2, A-B-C-D-E-F SR, FV, FFF/500

Grp 7 Novice C/W Grp 8 Novice O/W



CSCC Supplemental Regulations 2006

Infractions will result in penalties assessed to the driver.

- 1. Open to cars eligible under ICSCC current regulations.
- 2. This event is organized under 2006 ICSCC Competition Regulations, and all who enter PIR are subject to them. Cascade Sports Car Club reserves the right to refuse entry to this event or to PIR at any time.
- 3. Alcoholic beverages allowed in the *beer garden area only, and only after the track closes.* You may <u>not bring alcohol into PIR!</u> This is an Oregon Liquor Commission requirement. Any person caught bringing alcohol into PIR will be *banned from the raceway*.
- 4. Registration closes at 1:30 pm Saturday and at 10:00am on Sunday.
- 5. Competition numbers must be readable: Section 1106 enforced.
- Late entries handled according to ICSCC rules. Entries received after the postmark deadline will be charged \$50.
- 7. Under 18 years old not allowed in hot pits, pre-grid or on victory laps. Under 12 must have direct adult supervision at all times.
- A current and properly completed minor release form, signed by an authorized adult, must be on record for all minor participants brought into PIR.
- 9. The scales will be open Saturday from noon and Sunday all day.
- 10. No skateboards or scooters allowed in the paddock area. Users of bicycles and small-motorized vehicles may have riding privileges revoked at any time by the Race Chairperson.
- 11. Refueling not allowed in pre-grid. Fueling in the hot pits requires a crewmember assigned only to manning a fire bottle. Excess spillage will result in a penalty.
- 12. No smoking allowed in hot pits, pre-grid or any PIR building.
- 13. Only one support vehicle allowed in paddock. Pit and pre-grid roads must remain clear.
- 14. Noise rule ICSCC 1112 enforced! 103 dB at 50 ft.: no exceptions!
- 15. Oregon State Law requires functioning mufflers to be used at PIR. Functioning mufflers must be capable of reducing sound energy by at least 5dB at trackside. Cars losing mufflers, even if they are still below the sound level, will be black-flagged immediately.
- 16. Damage to the track, grounds or buildings, regardless of cause, will be charged to the driver responsible. Also, damage to any equipment or devices used by the sanctioning body (ICSCC) or sponsoring club (CSCC) to conduct this race, regardless of cause, will be charged to the driver responsible.
- 17. Family and crewmembers of drivers are to contact the landline communication person at pre-grid with any questions regarding their driver or car.
- 18. All entrants for this event shall present at tech inspection an empty, sealable container or containers, marked with the driver's name and license number, capable of holding 2 gallons of liquid. These are to be used to remove all oil, cleaners, brake fluid, etc. from PIR. There will be no drums provided.
- 19. Anyone caught dumping oil at the raceway will be fined and banned from the raceway. This is a PIR regulation.
- 20. If entries exceed the number of cars allowed on the track for a particular event, drivers and cars entered as an "additional event" will be restricted from participating, on a first-come, first-served priority based on the date entries were received. This is in order to allow participation by all drivers for whom the event is their primary event, including Novices upgrading to a championship event.
- 21. NSF checks will be charged an additional \$50 fee.
- 22. The racing "hot pit" is defined as that area under the control of Hot Pits personnel. This area is located immediately west of the break in the concrete wall half way up the pit lane. Per ICSCC rule #1607, any person over that "pit wall" during practice, qualifying or races shall wear long pants, shirts that cover the shoulders, and shall not be barefoot or wear open-toed shoes. At the one-minute warning, pre-grid becomes a "hot" area. At that time, pre-grid must be cleared of all crew, support personnel and spectators. Notwithstanding the above, ICSCC rule #1607 does not apply to the pre-grid area.
- 23. All cars that are towed into the paddock area are subject to being dropped off in impound.
- 24. In order to receive a refund you must notify registration if you are withdrawing from the event after you have checked in at registration.

Classified Ads continued



For Sale: AS Camaro, Hodge built, 4 hrs on fresh motor and trans, 9in Ford locker, Konis, RELIABLE, 1st PIR National 05-06, \$12,000 OBO, (503-789-6154) or email 14Porky@msn.com 6/06

For Sale: Ready to race updated Reichmark Formula Vee (see left!). Frame up rebuild in '02. Rear double adjustable Penske shock rebuilt late '05. New brakes '06. Fuel cell replaced late '05 w/ new ATL cell. New front beam '05, with update roller bearings, new sway bar and spring pack. Trailer incl. (open), 3 sets of rims, new Protoform head cooling scoops 2006. Body molds. Log books dating to 1972. Car had back to back 2nd place finishes in the 2002 and 2003 Conference points championship. Currently leading 2006 points. This is truly a ready to race package, no work needed. \$3500 roller. 05/06

For Sale: TIGA SC80 S2000 sports racer. Extraordinary condition. Riveted and bonded tub. Tub polished. No major wrecks. Has almost all the good stuff: Fresh Loyning short block; Ivey head, carb, and flywheel; Tilton 7" clutch; MSD tach; new Mallory digital ignition; Fox double adjust gas shocks; new aluminum radiators; 8 Compomotive wheels; 8 very good slicks; 4 Minilites with new Bridgestone rains; new rod ends; Mk9, ring/pinion & forks professionally set; gearsets

for all NW tracks & Thunderhill. Have set ups to run vintage and enduro. Spares. \$12,000 U.S. email pics. Earl vearl-berg@hotmail.com or 360-221-2398. 5/06



Classified Ads

For Sale: '93 Mazda Miata - Spec Miata & ITA class car. For Sale: 85 Honda Prelude Ice Racing Car for sale. on or off track incidents, very clean. ICSCC logbook. \$7,500. Also '02 Olympic Trailer w/tool box & tire rack, beavertail, ramps, D rings, & tie downs, very good condition \$2,000, or package price \$8,500 for all. Rich Qualey 253-631-5176, or Rich.L.Qualey@cummins.com 4/06

For Sale: 2 complete club fords, crossles; with 22' encl. trailer \$30,000 usd. Car #1 all the goodies, data, shocks 4 sets pansports, 2 sets rains, 1 set intermediates, 20 sets gears, Ivey engine, tranny (needs some welding), 2 nose cones, two center cowling, 1 rear cowling, 22' trailer, fuel, inclusive, pinion in tranny needs to be redone, all parts are there. Includes Ivey engine, penske single adjustable, pansports, 1 nose, cowling, seat, fuel tank - all there ready to rebuild. dan@secondcitysigns.com 5/06

For Sale: 17 ft. 2001 Magnum open race car trailer. 7k Gwt capacity, low riding tandem axle with brand new tires, beavertail, electric brakes, weather treated wood decking, welded D-rings front & rear for tie-down straps, new ramps included. Stable traveler & in good condition + new tabs! \$1600. Contact Hal at 425-452-3820 or hshilton2@msn.com 3/06

For Sale: Goodyear Rain Tires, complete set, fronts and rears, used, 60% to 70% tread, Fronts: 20.0 x 6.5 - 13; rears: 22.0 x 9.0 - 13, Fits S2 and maybe FC, FM? \$100 for all. Call Bill at 503-621-2811. 5/06

For Sale: Reynard F-Atlantic rolling chassis, similar to Blackwell car, totally gone thru, ready to accept Cosworth or Toyota, \$19,995 Allen Karlberg 360-387-3683. 4/06

For Sale: 1995 Ford F150 Shortbed. Factory Highboy Suspension. 5.8lt V8. Automatic 4X4. Black w/grey interior. 124,000 miles. This truck has been well cared for and is in excellent shape. It needs a new home, and would work great for towing race cars!! \$5800/OBO. Con- Or John Bachofner 360-687-2981. 6/06 tact Del at 425-483-5548, or jdhill02@gte.net. 4/06

Full Spec Miata upgrades; spec suspension, exhaust, Turbo charged, intercooled, propane powered, 250 hp, intake, Roll Cage, kirky racing seats, harnesses, hard top, 2.0 L, welded dif, , legal roll cage, racing seat, quick dissafety equipment, transponder. Spares incl. extra run- connect steering wheel, , 6 aluminum 33 lb propane botning motor - complete, & four sets of wheels and tires. No tles, 4 new screw tires, 4 black rockets, other tires and wheels, spare welded dif, spare engines spare doors, fenders, hoods, suspension and lots of other spares. \$4,900 obo. 604-271-6598 Murray 6/06

For Sale: Four (4) Enkei 16" x 7" wheels with Hoosier R3-S04 245/45 ZR16 tires for 92 BMW 325i (E36). Wheels have 5-120 bolt pattern with 40 mm offset. Center cap are available. Tires have some tread left. If you don't want the tires I'll have them removed. \$500. 2nd set of Four (4) Enkei 16" x 7" wheels with Hoosier R3-S04 245/45 ZR16 tires for 92 BMW 325i (E36). Wheels have lots of extras! car is immaculate and ready to race. Car 5-120 bolt pattern with 40 mm offset. Center cap are #2 ready for ground up, is striped and ready to rebuild, all available. Tires have no useful tread left. If you don't want the tires I'll have them removed. \$400. 3rd set of Four (4) Enkei 16" x 7" wheels for 92 BMW 325i (E36). Wheels have 5-120 bolt pattern with 40 mm offset. The center cap are available. \$400. Two (2) Enkei 16" x 7" wheels for 92 BMW 325i (E36) new, never used. Wheels have 5-120 bolt pattern with 40 mm offset. The center cap are available. \$200. Four (4) Silver BBS RK 15" x 7" wheels with Toyo RA-1 225/50 ZR15 tires for 92 BMW 325i (E36). Wheels have 5-120 bolt pattern with 38 mm offset. Tires have very little tread. If you don't want tires I'll have them removed. \$800. Four (4) Gold BBS RK 15" x 7" wheels w/Toyo RA-1 225/50 ZR15 tires for 92 BMW 325i (E36). Wheels have 5-120 bolt pattern with 38 mm offset. Tires have 70-80% tread. Used as rain tires. One tire has a flat spot. \$950. Contact Jeff Wicks at (425) 941-1212 or jeffwicks@earthlink.net. 5/06

> For Sale 50% complete VW Rabbit race car. 600cc block with 1500cc head Loynings engine 11 hours on it. Roll cage, 10 gallon fuel cell, pumps installed. Just install the engine, transmission, plumbing, electrical, and finish plumbing the brake lines. Everything to finish the job to make it race ready. I also have a 1984 24 ft ProAm Race trailer w/new rear door, flooring and tires. Great package for low budget racing. \$3500 for complete package. Call Nathan 360-600-1444, email Nkmyers1@comcast.net.

Memo Classified Ad Policies:

Non-commercial ads are free to Conference licensed drivers, officials and workers. Henceforth, maximum ad length is 100 words: longer ads will not be accepted. To place an ad in the Memo and/or on the ICSCC website, contact the Memo editor at 604-882-8078 or (much preferred) by email at icscc@telus.net. Proof your ad when it first appears - it is presumed correct unless the editor is notified in writing! Ads run for three issues, then are automatically cancelled unless renewed. Numbers at the end of the ad show when it began: 1/06 means first issue of 2006, and that ad will expire after issue #3 of 2006. There are 10 issues per year. To change an ad you must rewrite it and submit the new wording in its entirety.

You Service Your Car! Isn't It Time You Serviced Your Trailer?

Full Service Departments:

Skin & Fender Replacements Full Trailer Re-wires/Repairs Axle & Brake Maintenance

99 West Performance Center:

Sales & Installation of... Exhaust System Upgrades For Your Tow Vehicles Superchips | K&N Filter



Racer Discounts Available Ask Usl

Full Parts Departments:

Weight Distribution Kits
E-Track | D-Rings | Tie-Downs
Cabinets | Locks | Wheel Chocks
Spare Tire Mounts | Electric Tongue Jacks
Receiver & Brake Controller Installations
RB Components | Ride Rite Air Bags

99 West Trailers

On Hwy 99 Between Newberg & Dundee 503-537-9103 | 866-264-4825 www.99westballers.com

99 East Trailers

On McLoughlin Blvd. - Across from the Bomber 503-513-9990 | 877-634-8393 ivww.99easttrailers.com

Authorized Repair Facility for Pace American, Interstate, Haulmark, Optima, and TPD Trailers!



Memo #6, July 2006 FIRST-CLASS MAIL
US POSTAGE
PAID
LYNDEN WA
PERMIT NO 11

Return undeliverable mail to:

413B 19th St PMB 337 Lynden, WA 98264

Printed in Canada